# SDR C2XA07RI030

- Difficulty date: May 7, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 16,549 hours, 12,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2964 - EWR - CREW REPORTED EMERGENCY LIGHT SIGN ABOVE ROW 12 INOPERATIVE.  EWER MX RESECURED EXIT SIGN AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
